# SDR CA041129005

- Difficulty date: November 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 60,614 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Part number: 350880
- Condition: Sheared
- Location: Pump
- Part time: 31,526 hours
- Component: Fuel Pump, Pwa
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IMMEDIATELY AFTER 500FT, R PRIM PUMP EICAS MSG, STATUS QTY/PX NML. CLIMBING OUT, R QTY DECREASED STEADILY TO ZERO BUT PX NML W/DEMAND PUMP IN AUTO.  CKD DEMAND PUMP OFF AND SYS PX WRNG LT DEMAND PUMP AUTO AND RETURNED TO DEPARTURE.  FOUND RT EDP LEAKING INTERNALLY, RT EDP RPLD DUE DRIVE SHEARED.  PX AND CASE DRAIN FILTERS CONTAMINATED SAME, REPLACED PURCHASED, PO 19E823411.  RT RESERVOIR DRAINED/REFILLED 9 USG, EGR  C/OUT LEAK CKD SATISFACTORY.
